# SDR USAASB04086

- Difficulty date: July 5, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DCA - FLT 2046 - AFTER TAKEOFF FROM DCA, EN ROUTE TO BOS, CREW RECEIVED BOTH THE GREEN AND RED NOSE LANDING GEAR INDICATION LIGHTS WHEN THE GEAR HANDLE WAS PLACED IN THE UP POSITION.  IN ASSOCIATION WITH QUICK REF HANDBOOK, CREW EXTENDED GEAR AND RECEIVED A NORMAL GEAR INDICATOIN OF ALL GREEN LIGHTS.  FLIGHT RETURNED TO FIELD DCA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED LANDING GEAR POSITION AND WARNING CHECK PER MM 32-61-00 AND NOSE LANDING EXTENSION AND RETRACTION CHECK PER MM 32-33-00.  ALSO, ACCOMPLISHED NOSE LANDING GEAR INDICATION SYSTEM TROUBLESHOOTING PER MM CHAPTER 32.  REMOVED AND REPLACED NOSE GEAR RED LIGHT CIRCUIT CARD M983.  PERFORMED GEAR SWING.
